I have degenerative disc disease in my neck and osterarthritis in lower back. I have nuropthy pain and numbness, crawling of my upper thigh, weakess in legs. My doctor just put me on gabapentin yesterday and i am so tiard. Will this go away?? I already feel better with regards to my conditions but i cant feel so groggy all day. Is it just because my body is not used to the drug yet??? Hope someone can help.
1 - 7% people who take Gabapentin do feel weakness or fatigue as an side effect which perhaps makes you feel too groggy all day, if its too bothersome, please seek medical advice from the doc/pharmacist who prescribed the med, guess you would get used to the med in due course of time.
Take care, be well, all the best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 1 answer
Posted 23 Nov 2014 • 3 answers
Posted 21 Oct 2015 • 1 answer
Posted 11 Jan 2016 • 0 answers
Posted 16 Feb 2016 • 0 answers